메뉴 건너뛰기




Volumn , Issue , 2006, Pages 4789-4792

Swell Compensation for High Frequency antenna array on buoys

Author keywords

[No Author keywords available]

Indexed keywords


EID: 70449468753     PISSN: 15223965     EISSN: None     Source Type: Conference Proceeding    
DOI: 10.1109/APS.2006.1711712     Document Type: Conference Paper
Times cited : (11)

References (2)
  • 2
    • 84944485976 scopus 로고
    • A mathematical theory of linear arrays
    • S. A. Schelkunoff, “A mathematical theory of linear arrays”, Bell System Tech. J., 22, 1943, pp.80-107.
    • (1943) Bell System Tech. J. , vol.22 , pp. 80-107
    • Schelkunoff, S.A.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.